PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a Problem of Best Uniform Approximation and a Polynomial Inequality of Visser

Volume 62 / 2014

M. A. Qazi Bulletin Polish Acad. Sci. Math. 62 (2014), 43-48 MSC: 30D15, 42A05, 42A10, 42A75. DOI: 10.4064/ba62-1-5

Abstract

In this paper, a generalization of a result on the uniform best approximation of $\alpha \cos{n x} + \beta \sin{n x}$ by trigonometric polynomials of degree less than $n$ is considered and its relationship with a well-known polynomial inequality of C. Visser is indicated.

Authors

  • M. A. QaziDepartment of Mathematics
    Tuskegee University
    Tuskegee, AL 36088, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image